# SDR CA190704011

- Difficulty date: July 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,550 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 802060010
- Condition: Cracked
- Location: Cockpit
- Part time: 3,809 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CO-PILOT`S WINDSHIELD SHATTERED IN FLIGHT WITH THE HEAT SELECTED ON. NO SIGN OF SHORTING AT THE HEATING TERMINAL. MTC REPLACED THE SHATTERED WINDSHIELD, OPS CHECK CARRIED OUT WITH NO FURTHER FAULT NOTED. THE AC RETURN TO SERVICE. (TC# 20190704011)
